# SDR FDEA201112215402

- Difficulty date: December 21, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 64,894 hours, 11,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD SEGMENT INNER SURFACE FOUND DENTED.   CARRIED OUT REPAIR IAW SRM 57-50-01, FIG 201, REPAIR 1, REV 48.  THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 113, AND WORK COMPLIED IAW EA1-5750-154267.
